I have a headache and eye pain in left side but when I have been taking Aspirin but it only calms my aches and after i took Aspirin after 3 or for hours my ache returns back.
Do you have pain going up your neck to the side of your head to your eye? I have a pain like that, its caused by the neck muscle being tight. Stretching that side helps, also ice to it. Massage and hot showers help too. If your pain isn't like that, then see a dr. There are other things that can cause it. When you take aspirin allot you can get rebound pain when it wears off. I always try the other things first.
Dzoobaby hit it right on the head I guarantee you have a sinus infection the thing I found works best believe it or not is dollar store sinus medicine just be careful after about three days if it hasn't gotten better go to the doctor and get an antibiotic or they will only get worse until you end up in the er in the middle of the night I get them twice a year and if I'm ever around a lot of dust another thing that goes along with them is your top row of teeth will start to hurt becAuse your sinuses are so close to your teeth don't let the doc waste your time with MRI to tell you it's sinusitis which is a big word for a sinus infection
Do you have dry eye symptoms? Aspirin is probably not the best relief for eye pain. Aspirin is more commonly used as a blood thinner. Headache and eye pain for your condition might not be inter-related. Does eye pain and headache act up simultaneously? Does it happen daily? Please do provide more details about your eye pain and headache if you are ok with it.
Do you have dry eye symptoms? Eye pain and headache might not be inter-related. Do the eye pain and headache act up simultaneously? Does it happen daily? If yes, is that a certain time of the day that it happens? Please do provide more details apropos your condition as there are so many different scenarios for these types of complaints.
I personally do not feel Aspirin can do much for relieving eye pain and headache. Aspirin is more commonly used as a blood thinner. Do the eye pain and headache act up simultaneously? Does it happen daily? If yes, is it a certain time of the day that it will happen? Please do provide more details apropos your condition as there are so many different scenarios for these types of complaints.
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2012 • 18 answers
Posted 8 Jun 2013 • 3 answers
Posted 4 Apr 2015 • 1 answer
What is this? Every few months, my left eye will become blurry, I then get a huge headache, then my?
Posted 3 Dec 2015 • 0 answers
Posted 4 May 2018 • 0 answers